[email protected] +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2582-8746 Since 2020
  1. Home
  2. Archives
  3. 2026
  4. Vol. 7 Issue 4
  5. Article
Original Article

Unifying Transforms for Singular Cauchy Problems in Quantum Logistics, Supply Chain Resilience, and Energy Systems

Open Access Peer Reviewed Crossref DOI

Authors

  • Padmaja G1

1 Independent Researcher, Pune, India.

Article Information

Published Online
July-August 2026
Pages
71-76
Article Type
Original Article
Check for updates
check update

Abstract

View PDF

This paper introduces a novel framework of creatively equipped convex topological spaces to address challenges in theoretical forward models. We extend the Gelfand–Shilov technique to generalize the Laplace–Stieltjes transform via a simple objective function that combines two transforms in the distributional sense. Appropriate domains support harmonic analysis under distributional conditions. The framework offers tools for modeling and analyzing Cauchy problems and PDEs with distributional data. The primitive operator provides clear explanations in general settings. Extending to higher dimensions yields faster decay rates, even in polynomial cases, relying on strong continuity at the origin implying continuity at every point. It accommodates solutions lacking continuity at zero, common in practical applications.

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2582-8746
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper